# SDR USAA040073

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SILL SHAPE CORRODED 2 INCHES BY .50 INCH BY .02 INCH AREA, BETWEEN FRAME 66 AND 68, Y +1732, -Z240.  REMOVED AND REPLACED SILL SHAPE PER SRM 51-74-00 AND 53-41-79.  (M)
